MAUDE Adverse Event Report: ARTHREX, INC. SCISSORS, 3.4 MM, STRAIGHT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SCISSORS, 3.4 MM, STRAIGHT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SCISSORS, 3.4 MM, STRAIGHT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 09/14/2021, it was reported during a maude review, that when the surgeon inserted an ar-12140 scissors into the patient's shoulder and the device was opened, the ar-12140 would not close.This was discovered during use in a shoulder arthroscopy on (b)(6) 2021.The device was removed from the patient and the case was completed with a new ar-12140.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
SCISSORS, 3.4 MM, STRAIGHT
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12569286
Report Number1220246-2021-03719
Device Sequence Number14349151
Product Code LXH
UDI-Device Identifier00888867005181
UDI-Public00888867005181
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCISSORS, 3.4 MM, STRAIGHT
Device Catalogue NumberAR-12140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date10/04/2021
Patient Sequence Number1